# SDR AALA20090625TUL02

- Difficulty date: June 25, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,186 hours, 24,459 cycles
- System (JASC): 5200 · Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP PAD FITTING CRACKED AT NUMBER 5 BEAM AFT SIDE.  REMOVED AND REPLACED STOP-PAD FITTING PER ESO-80174.
